On chaotic behaviour of the p-adic generalized Ising mapping and its application

Farrukh Mukhamedov, Hasan Akın, Mutlay Dogan

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


In the present paper, by conducting research on the dynamics of the p-adic generalized Ising mapping corresponding to renormalization group associated with the p-adic Ising-Vannemenus model on a Cayley tree, we have determined the existence of the fixed points of a given function. Simultaneously, the attractors of the dynamical system have been found. We have come to a conclusion that the considered mapping is topologically conjugate to the symbolic shift which implies its chaoticity and as an application, we have established the existence of periodic p-adic Gibbs measures for the p-adic Ising-Vannemenus model.

Original languageEnglish
Pages (from-to)1542-1561
Number of pages20
JournalJournal of Difference Equations and Applications
Issue number9
Publication statusPublished - Sept 2 2017


  • chaos
  • p-adic dynamical system
  • p-adic numbers
  • periodic

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics


Dive into the research topics of 'On chaotic behaviour of the p-adic generalized Ising mapping and its application'. Together they form a unique fingerprint.

Cite this